Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acnesuperego

Member
  • Posts

    29
  • Joined

  • Last visited

Reputation

0 Neutral
  1. accutane slows down the healing process....leaving you scarred with redmarks. Since you're nearing the end look for some products that aid in healing.
  2. i used to take animal pak back in my hardcore days...but now that's just too many pills to pop...is there a multi vit without vit A in a single pill?
  3. your derm could be trying low dose for longer period of time...or he will eventually bump up your dosage. Lower dose means less side effects.
  4. oops...i've mixed up alpha hydroxy acid with alpha lipoic acid...are they the same...I'm using ALA not AHA...what's the difference?
  5. try a prescription topical first...then if that don't work, hello tane!
  6. hmmm....good point. I have a derm appt next wedsday, I'll ask her about it again.
  7. take it at lunch then.....but you should really eat breakfast, it truly is the most important meal of the day...and ditch the milk for choclate soy.
  8. good links...kinda scary though....especially considering i'm on a high dose tane early in my treatment.
  9. the increased dose is to help reach the total amount of tane in the system...they start you off low, and gradually increase you dose so your body adjusts to the drug. Probably need a bit more clarification on that...but side effects do get worse on higher doses. And it is possible to get more breakouts on the higher dose, but generally the bumped up dose starts the "getting better" stage.
  10. i agree...talk to your derm. I'm assuming you don't have much of a choice....just resume your dosage schedule where you left off when you get back.
  11. my 4th week....up to 80mg from 40mg from my first 2 weeks...either I'm having an initial break out or its a flair up. But my face is looking like spotty mc spotty face at the moment....uggghhh. Stay strong, don't let your acne control you.
  12. i was prescribed hydrocortisone cream ( i think that's it) for some rash and ezcman whilst on tane.
  13. again...everybody is different. Some stay clear for years...others are back on the tane train months later.
  14. interesting....i've just started to use Puredemming's Intense Gel R-ALA and i'm in my 4th week (3rd round) accutane. I apply it every second night rotating it with emu oil as my night moisturizer. It contains natural vit E, Jojoba certified organic oil, natural ALA, vit C-ester, pommegranate extract, green tea extract, and some essential oils. With all this good juice in there, it must be good for my skin....right?
×